Alert archive / Colorado / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 63, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 13, 2018, 4:11 PM MDT for El Paso County, Colorado. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2018, 4:11 PM MDT (22:11 UTC)
- Expired
- Jun 13, 2018, 4:45 PM MDT
- In force
- 34 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 23 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 10.2 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 663 J/kg
- Mixed-layer CIN
- -395 J/kg
- Mixed-layer LCL
- 1740 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
170
WUUS55 KPUB 132211
SVRPUB
COC041-132245-
/O.NEW.KPUB.SV.W.0063.180613T2211Z-180613T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
411 PM MDT WED JUN 13 2018
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Southeastern El Paso County in east central Colorado...
* Until 445 PM MDT.
* At 410 PM MDT, a severe thunderstorm was located near Truckton, or
34 miles northeast of Pueblo, moving east at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Truckton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3853 10405 3853 10421 3859 10440 3871 10438
3872 10430 3878 10423 3881 10412 3881 10406
TIME...MOT...LOC 2210Z 276DEG 10KT 3865 10420
HAIL...1.00IN
WIND...60MPH
$$
KTS3 follow-up statements
207
WWUS55 KPUB 132224
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
424 PM MDT WED JUN 13 2018
COC041-132245-
/O.CON.KPUB.SV.W.0063.000000T0000Z-180613T2245Z/
El Paso CO-
424 PM MDT WED JUN 13 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR SOUTHEASTERN EL PASO COUNTY...
At 424 PM MDT, a severe thunderstorm was located 7 miles south of
Truckton, or 34 miles northeast of Pueblo, moving southeast at 10
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Truckton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3853 10405 3853 10421 3859 10440 3870 10438
3877 10406
TIME...MOT...LOC 2224Z 312DEG 9KT 3862 10416
HAIL...1.00IN
WIND...60MPH
$$
KTS387
WWUS55 KPUB 132237
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
437 PM MDT WED JUN 13 2018
COC041-132245-
/O.CON.KPUB.SV.W.0063.000000T0000Z-180613T2245Z/
El Paso CO-
437 PM MDT WED JUN 13 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR SOUTHEASTERN EL PASO COUNTY...
At 437 PM MDT, a severe thunderstorm was located 9 miles south of
Truckton, or 34 miles northeast of Pueblo, moving southeast at 10
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
southeastern El Paso County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3853 10405 3853 10421 3855 10427 3865 10435
3874 10406
TIME...MOT...LOC 2237Z 319DEG 9KT 3860 10414
HAIL...1.00IN
WIND...60MPH
$$
KTS321
WWUS55 KPUB 132243
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
443 PM MDT WED JUN 13 2018
COC041-132253-
/O.EXP.KPUB.SV.W.0063.000000T0000Z-180613T2245Z/
El Paso CO-
443 PM MDT WED JUN 13 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN EL PASO COUNTY
WILL EXPIRE AT 445 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
LAT...LON 3853 10405 3853 10421 3855 10427 3865 10435
3874 10406
TIME...MOT...LOC 2243Z 276DEG 10KT 3860 10413
$$
KTSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 3:50 PM MDT, 21 minutes earlier.
Area forecast discussion, Jun 13, 3:50 PM MDT, 21 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 350 PM MDT Wed Jun 13 2018 .SHORT TERM...(This evening through Thursday) Issued at 350 PM MDT Wed Jun 13 2018 ...A few severe thunderstorms possible southeast plains through this evening...near critical fire weather conditions possible mountains/valleys on Thursday... Dew points have stayed up in the 50s across the majority of the southeast plains through 18z and seems to be verifying more closely to the NamNest 12z run vs the drier HRRR runs. Main challenge for this afternoon will be how quickly the dry line will mix eastward as afternoon convection gets going and moves eastward off the mountains. Dew point at Colorado City dropped from the upper 40s into the upper 30s as of 20z and convection appears to be pretty high based. Other areas around the Pikes Peak region however have seen dew points hang in the upper 40s and lower 50s. Suspect that CAPE will continue to drop off as dew points erode away from the mountains but a severe storm or two will still be possible through the late afternoon and evening as storms encounter richer low level moisture and sufficient CAPE of up to 1500+ j/kg. Deep layer shears are ranging around 30-35 kts sufficient for some storm organization. Large hail and damaging winds will be the primary storm threats. Farther west...drier dew points will limit thunderstorm coverage and strength but could see some erratic gusty winds and lightning from these. For Thursday...weak shortwave back across AZ will be moving through western CO during the morning. Wouldn't be surprised to see some isolated showers during the morning along the Continental Divide as a result. As it moves through the remainder of the area on Thursday...lee trof deepens and kicks eastward in the afternoon. This will bring drier and hotter conditions to much of the area. Timing of the forcing moving through may limit thunderstorm coverage out west, so while there is some risk for dry thunderstorms, think that the coverage will remain isolated. Of greater concern is the potential for critical fire weather conditions to develop along the lower eastern slopes of the southeast mountains. Only area hitting critical fire weather conditions appears to be a small area of Chaffee county (roughly Buena Vista to Salida) and across the lower elevations of Fremont county. Gusty winds may also spread across limited portions of southern El Paso and northern Pueblo county...but the duration and coverage looks too limited at this point to warrant a Red Flag Warning. Later shifts will need to monitor this potential as new model runs arrive. -KT .LONG TERM...(Thursday night through Wednesday) Issued at 350 PM MDT Wed Jun 13 2018 Thursday night-Friday night...Flow aloft becomes more southwesterly through the end of the work week, as Eastern Pacific energy digs across the West Coast and into the Great Basin. Latest models continue to indicate available moisture increasing, especially the western half of the area, supporting better chances of afternoon and evening showers and thunderstorms, especially across the higher terrain along and west of the ContDvd. Still can't rule an isolated dry thunderstorm, however should see more wetting rains across the higher terrain, which will limit fire weather concerns. Further east, warming temperatures aloft and low level moisture mixing out should limit convection across the Plains. Again, can't rule out an isolated high based thunderstorm in the late afternoon and early evening hours. Temperatures to stay above seasonal levels, with highs in the 90s to around the century mark across the Southeast Plains, and 60s and 70s across the higher terrain. Saturday-Sunday...Models continue to support a cooler and wetter pattern developing across the region through the weekend, as a broad upper trough carves out across the Great Basin. This brings deep southerly flow aloft across the region and opens the door to increasing Pacific moisture from the remnants of Hurricane Bud, with NHC tracks into central New Mexico by 12Z Sunday. Saturday still looks to be the wettest day, especially over western portions of the area, as short wave energy ejects out across the Rockies. Models indicating pwats increasing to between 1 and 1.5 inches across the area on Saturday, which is over the 90th percentile for mid June based on GJT soundings, leading to potential for locally heavy rainfall and possible flash flooding over recent burn scars. The southerly flow aloft will keep storms moving, however, could see storms training across the higher terrain, and will need to continue to monitor later model runs. Flow aloft goes more west to southwest on Sunday, which looks to push the bulk of the Pacific moisture and the remnants of Bud south and east of the area. However, a cold front looks to push south across the northern high plains and into northeastern Colorado. Models keep this boundary north of Palmer Dvd through the day, though could bring increasing low level moisture and chances of storms to northern portions of the area Sunday night. Monday-Wednesday...Models differ on upper features with the GFS developing drier westerly flow aloft, where as the EC keeps a broad upper trough across the West Coast and Great Basin with moist south to southwest flow aloft. GFS ensembles are similar to the EC with broad southwest flow aloft, which gives credence to a cooler and wetter EC solution through the middle of next week. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 350 PM MDT Wed Jun 13 2018 Isolated to scattered thunderstorms will develop across the mountains and drift off into the adjacent lower elevations. KCOS and KPUB stand the best chance of seeing TSRA at the terminals between 20-00z, with COS being on the earlier side of this window and KPUB on the latter side. KALS could also see VCTS which could result in erratic gusty outflow winds. Winds will increase from the southwest on Thursday with gusts to around 20-25 kts in the afternoon at all three terminals. Thunderstorm chances will be lower as temperatures warm and the atmosphere dries out again. -KT && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...KT LONG TERM...MW AVIATION...KT
Hazardous weather outlook, Jun 13, 11:01 AM MDT, 5 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1101 AM MDT Wed Jun 13 2018 COZ058>089-093>099-141715- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1101 AM MDT Wed Jun 13 2018 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Thunderstorms will develop across the southeast mountains early this afternoon, and spread into the adjacent I-25 corridor and southeast plains after 2 PM. A few of these storms could become severe as they move off the mountains, producing hail up to the size of golf balls and wind gusts up to 65 mph. Isolated thunderstorms will be possible across the western mountains and interior valleys this afternoon. However with less moisture available in the atmosphere, these storms will be more likely to produce gusty winds up to 50 mph and lightning, and only spotty light rainfall amounts. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Near critical fire weather conditions are expected to develop across all of the region on Thursday due to a combination of gusty southwest winds, low humidity values and very warm temperatures. From Friday into the weekend, and into next week, a more wetter pattern is expected over the region, especially over the mountains. Some of the showers and storms will be capable of locally heavy rain, especially this weekend. The primary threats from thunderstorms during this period will be locally heavy rain, winds gusts to 45 mph and cloud to ground lightning. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible this afternoon into this evening across the all of southeast Colorado plains. 31/23
In the hours before
Special weather statement, Jun 13, 2:28 PM MDT, 1 hour 43 minutes before
Special Weather Statement National Weather Service Pueblo CO 228 PM MDT WED JUN 13 2018 COZ086-087-132100- Pueblo Vicinity/Pueblo County Below 6300 Feet CO- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO- 228 PM MDT WED JUN 13 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HUERFANO AND SOUTHERN PUEBLO COUNTIES UNTIL 300 PM MDT... At 228 PM MDT, Doppler radar was tracking a strong thunderstorm 13 miles east of Greenhorn Mountain, or 23 miles south of Pueblo, moving northeast at 15 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Colorado City. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3783 10479 3802 10491 3824 10435 3788 10411 TIME...MOT...LOC 2028Z 241DEG 13KT 3794 10477 KT
Local storm report, Jun 13, 2:42 PM MDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
242 PM MDT WED JUN 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HAIL 3 SE COLORADO CITY 37.91N 104.80W
06/13/2018 M1.00 INCH PUEBLO CO TRAINED SPOTTER
&&Special weather statement, Jun 13, 3:09 PM MDT, 1 hour 2 minutes before
Special Weather Statement National Weather Service Pueblo CO 309 PM MDT WED JUN 13 2018 COZ071-074-075-132200- Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO- Southern San Luis Valley CO- Southern Sangre De Cristo Mountains Above 11000 Ft CO- 309 PM MDT WED JUN 13 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN COSTILLA AND SOUTHEASTERN CONEJOS COUNTIES UNTIL 400 PM MDT... At 309 PM MDT, Doppler radar was tracking a strong thunderstorm over Mesita, or 27 miles north of Questa, moving east at 15 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... San Luis, Mesita, San Acacio, San Pablo, Sanchez Reservoir, Jaroso, Chama and Garcia. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3700 10574 3719 10576 3727 10528 3700 10525 TIME...MOT...LOC 2109Z 269DEG 14KT 3710 10560 KT
Special weather statement, Jun 13, 3:40 PM MDT, 31 minutes before
Special Weather Statement National Weather Service Pueblo CO 340 PM MDT WED JUN 13 2018 COZ081-085-132230- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft CO- Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And 11000 Ft CO- 340 PM MDT WED JUN 13 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN EL PASO COUNTY UNTIL 430 PM MDT... At 339 PM MDT, Doppler radar was tracking a strong thunderstorm over Truckton, or 33 miles east of Colorado Springs, moving east at 15 mph. Other strong storms extend from 10 miles west of Fountain to near Security and are also moving east at 15 mph. Dime size hail and wind gusts up to 50 mph will be possible with these storms. Locations impacted include... Southern Colorado Springs, Fountain, Hanover, Truckton, Stratmoor, Fort Carson, Security and Security-Widefield. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3853 10406 3853 10493 3876 10493 3884 10406 TIME...MOT...LOC 2139Z 271DEG 13KT 3873 10421 KT
Special weather statement, Jun 13, 3:56 PM MDT, 15 minutes before
Special Weather Statement National Weather Service Pueblo CO 356 PM MDT WED JUN 13 2018 COZ084-132230- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft CO- 356 PM MDT WED JUN 13 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EL PASO COUNTY UNTIL 430 PM MDT... At 356 PM MDT, Doppler radar was tracking a strong thunderstorm near Simla, or 21 miles southwest of Limon, moving east at 25 mph. Winds in excess of 40 mph will be possible with this storm. Locations impacted include... Ramah. LAT...LON 3892 10406 3895 10431 3913 10423 3913 10405 TIME...MOT...LOC 2156Z 289DEG 21KT 3907 10401 Skelly
Special weather statement, Jun 13, 4:07 PM MDT, 4 minutes before
Special Weather Statement
National Weather Service Pueblo CO
407 PM MDT WED JUN 13 2018
COZ071-132245-
Southern San Luis Valley CO-
407 PM MDT WED JUN 13 2018
...SPECIAL WEATHER STATEMENT...
At 407 PM MDT, Doppler radar was tracking a strong thunderstorm near
Jaroso, or 25 miles north of Questa, moving east at 10 mph.
Half inch hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Mesita, Jaroso and Garcia.
LAT...LON 3700 10580 3715 10580 3716 10544 3700 10543
3699 10566 3699 10577
TIME...MOT...LOC 2207Z 270DEG 9KT 3707 10569
KTSThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 12:29 AM MDT | Severe Thunderstorm Warning | PUB | El Paso | 31 min |
| Jun 13, 12:41 AM MDT | Severe Thunderstorm Warning | PUB | El Paso | 34 min |
| Jun 13, 1:14 AM MDT | Severe Thunderstorm Warning | PUB | El Paso | 46 min |
| Jun 13, 1:58 AM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 47 min |
| Jun 13, 2:06 AM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Jun 13, 2:46 AM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 29 min |
| Jun 13, 3:15 AM MDT | Special Weather Statement | PUB | El Paso | 30 min |
| Jun 13, 5:02 AM MDT | Special Weather Statement | PUB | Prowers | 43 min |
| Jun 13, 5:10 AM MDT | Special Weather Statement | PUB | Kiowa | 35 min |
| Jun 13, 1:52 PM MDT | Special Weather Statement | PUB | Costilla | 38 min |
| Jun 13, 2:06 PM MDT | Special Weather Statement | PUB | Douglas | 39 min |
| Jun 13, 2:28 PM MDT | Special Weather Statement | PUB | Pueblo | 32 min |
| Jun 13, 2:33 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Pueblo | 27 min |
| Jun 13, 2:49 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 26 min |
| Jun 13, 3:09 PM MDT | Special Weather Statement | PUB | Costilla | 51 min |
| Jun 13, 3:20 PM MDT | Severe Thunderstorm Warning | PUB | Conejos, Costilla | 25 min |
| Jun 13, 3:40 PM MDT | Special Weather Statement | PUB | El Paso | 50 min |
| Jun 13, 3:56 PM MDT | Special Weather Statement | PUB | Elbert | 34 min |
| Jun 13, 4:07 PM MDT | Special Weather Statement | PUB | Costilla | 38 min |
| Jun 13, 4:27 PM MDT | Special Weather Statement | PUB | Huerfano | 48 min |
| Jun 13, 4:43 PM MDT | Special Weather Statement | PUB | Crowley | 32 min |
| Jun 13, 5:50 PM MDT | Special Weather Statement | PUB | Kiowa | 40 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.